Our expert says:
Unfortunately, low blood pressure can cause all these things and I fully understand how it is becoming a problem for you. I really do think that you should chat with your doctor about medical ways to treat this, or dietary methods. For example, increasing your salt intake could very well help with the problem right away, and it only takes a tiny bit to make a difference in some cases. I know that the prospect of medication may not be appealing to you either, but if there was something that you could take to prevent it, I would certainly not avoid it if your low BP is affecting your quality of life and training, which it is.
So, these are your options, and I would suggest looking into them.
Lastly, the dizziness could also be caused by low blood sugar - I can't rule that out, so it may help to have a drink on hand during exercise, like Energade, and try drinking that and see if it makes the difference. It might and then you have an answer too.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.